# SDR WVER0619201424304

- Difficulty date: June 19, 2014
- Submitted: June 19, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N243LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15064
- Aircraft time: 11,450 hours, 11,700 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, FLOORBEAM IS CRACKED AT RBL 9, ONE INCH LONG AT FASTENER HOLE.
